# SDR FXTA20250410001

- Difficulty date: April 9, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N404BA
- Make and model: Cessna 208B
- Aircraft serial: 208B5228
- Aircraft time: 10,171 hours, 21,530 cycles
- Propeller: 4HFR34C778
- System (JASC): 6114 · Propeller Hub Section
- Part: Hub
- Condition: Leaking
- Location: Propeller
- Component: Propeller, Mcauly
- Component part number: 4HFR34C778
- Stage of operation: TX
- How discovered: V
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

PROP INSTALLED AND RED OIL NOTED LEAKING FROM PROP BLADE ROOTS AFTER GROUND RUNS. FOLLOWED MANUFACTURES TROUBLESHOOTING AND LEAK CONTINUED. CLEANED/DRIED AND LET SIT OVERNIGHT. FOUND OIL LEAKING FROM BLADE #4 NEXT MORNING WITH PROP STATIC.   "0" ENTER FOR PROP CYCLES BECAUSE CYCLES ON PROP ARE NOT TRACKED.
